# SDR ASAA2013071295578

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,740 hours, 7,985 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902864
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OVERHEAT ILLUMINATED ON GROUND. ASSOCIATED CONDITIONS WHEN OVHT DET SWITCH PLACED TO A LIGHT EXTINGUISHED AND FAULT ILLUMINATED.  WHEN OVHT DET SWITCH PLACED TO B ENG 2 OVERHEAT REMAINS ILLUMINATED.  WHILE ON DEFERRAL, ON THE FOLLOWING FLIGHT SITTING AT THE END OF THE RUNWAY AWAITING FOR DEPT.  (WITH ENG. OVHT SYS A ON MEL) NR 2 ENG WITH OVHT SWITCH IN SYS B POSITION ENGINE OVHT LIGHT ILLUMINATED.  ACFT GROUNDED. OVHT LT ON AT GATE, FIRE CONT MODULE FAULT LTS FLICKER BETWEEN UPPER  LWR FAN ELEMENT IN LOOP A POSITION, AND DOES NOT TEST IN LOOP B POSITION - SHOWING LOW RESISTANCE. GVI, FOUND / CLEANED AND RESECURED NR 2 ENG. UPPER FAN FIRE DETECTOR, AFT HOUSING NUT FOR DETECTOR 2, UPPER LH WIRE HARNESS.  FAULT LIGHTS EXTINGUISHED ON ENGINE/APU FIRE DETECTION CONTROL MODULE AND BITE TEST NORMAL, NO FAULTS.  REF AMM 26-10 TASK 801. ENG & APU FIRE DETECTION OPS TEST NORMAL, REF AMM TASK 26-11-00-710-801 AND TASK 26-15-00-710-801.
